# SDR CALA2024090900600

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N47517
- Make and model: Boeing 737-9
- Aircraft serial: 43456
- Aircraft time: 12,334 hours, 4,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR94714
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

11C EMERGENCY EXIT LIGHT INOP. WIRE BROKEN PLACING 11C EMERGENCY LIGHT ON MEL 3351A. VERIFIED THAT THE ADJACENT EMERGENCY LIGHT IS OPERATIVE. TOMC APPROVED ,OK TO DEFER PER MEL 3351A APPLIED MEL 3351A. PLACED INOP PLACARD ON EMERG LIGHT SWITCH T/S PER MERIDIAN 1072994 CMM REF 25-21-65. FOUND RECEPTACLE ON HARNESS PART NUMBER BR9631-28 MISSING, REQUIRES NEW HARNESS. ADD EMP:U393350 HARNESS IS NIS @ EWR. ALSO MISSING ARE FLOOR PROXIMITY EMERGENCY LIGHT MISSING, PART NUMBER BR9644-21FS, OUTBOARD SHROUD ASSY MISSING, PART NUMBER 1078850-305BWC, AND INNER SHROUD ASSY MISSING, PART NUMBER 1044199-301BTD. *DM* ASSIST: {HRNSS/29-2542-3-0042, EPL CLOSEOUT/42-2521-3-0084, RACEWAY SHROUD/42-2521-3-0092, & LT MODULE/99-3350-3-0008 PREV ORDERED (MODULE DUPED M&E+MFG: I CANXD MFG#BR9644-21FS)}.INCREASED M/H TO MATCH GRND TIME @ 3 REMOVED AND REPLACED EMERGENCY PROXIMATELY LIGHT AND WIRE HARNNESS AT SEAT ROW 11ABC PER AMM 33-51-11-960-801.PARTS USED:  29-2542-3-0042,QTY :1  99-3350-3-0008,QTY :1
